| Catalog Number |
342-12-708 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patellar tendon repair.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-00128; 342-16-706, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.